U.S. doctors online nowAsk doctors free
Farmingdale, NY
A 21-year-old female asked:

Started my first ever birth control this month and i have a slight rash on my hips...is this normal?

1 doctor answer1 doctor weighed in
Dr. Timothy Brown
Obstetrics and Gynecology 41 years experience
Unrelated: This is not a reported side effect or reaction to the pill. A rash could be a sensitivity reaction to the pill or something in the pill but it would be more generalized and not confined to the hips.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 4, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.